# SDR SIMA20140703001

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 31,298 hours, 27,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOTS FLASHLIGHT INOPERATIVE.  R & R COPILOTS FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
